MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE
Catalog Number 150NSS35
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use the guidewire coating wrinkles on the head end of the consumable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
NICORE NITINOL GUIDEWIRE
Common Device Name
NITINOL GUIDEWIRE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24708529
Report Number1018233-2026-02036
Device Sequence Number13273345
Product Code EZB
UDI-Device Identifier00801741051524
UDI-Public(01)00801741051524(11)250502(17)300228(10)NGKR1599
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150NSS35
Device Lot NumberNGKR1599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown